Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Prescribed with vicaprofen for frozen shoulder. Itching on the body after taking valtrex. Any suggestions?

I have frozen shoulder and was prescribed vicaprofen for pain. I was told to take ibuprofen during the day not to exceed 2400 (including 200 in vicaprofen). I also was prescribed omeprazole for my stomach and take Valtrex for suppressive therapy. I started getting itchy all over; scalp, neck, ribs, back and thought it might be all of the drugs so I stopped taking them almost two weeks ago. The itching during this time turned into a bumpy, sandpapery rash and now I've noticed it is red and streaky under my ribs.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Are you suffering from diabetes?
Frozen shoulder is common with diabetic status.
You should consult with internal medicine specialist and should go for thorough check up.
In my personal opinion, you shouldn't take such high doses of pain killers.
This is partially improve your condition but may put you at high risk of kidney damage and gastritis.
You should also go for blood sugar fasting & postprandial, glycosylated hemoglobin, affected shoulder x ray.
Physiotherapy is the most effective way for getting relief of this situation.
You should also contact with dermatologist for skin lesions.
There could also be possibility of scabies.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor